CSpace

Browse/Search Results:  1-10 of 15 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 946-1008
Authors:  Chen, Gui-Qiang G.;  Huang, Fei-Min;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:6/0  |  Submit date:2019/12/13
Steady Euler flows  Large vorticity  Characteristic discontinuities  Free boundary  Existence  Uniqueness  
LPG: A four-group probabilistic approach to leveraging pleiotropy in genome-wide association studies 期刊论文
BMC Genomics, 2018, 卷号: 19, 期号: 1
Authors:  Yang,Yi;  Dai,Mingwei;  Huang,Jian;  Lin,Xinyi;  Yang,Can;  Chen,Min;  Liu,Jin
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Pleiotropy  Variational Bayesian expectation-maximization  Genome-wide association studies  
Diffusive wave in the low Mach limit for compressible Navier Stokes equations 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 319, 页码: 348-395
Authors:  Huang, Feimin;  Wang, Tian-Yi;  Wang, Yong
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Low Mach limit  Nonlinear diffusion wave  Well-prepared data  Ill-prepared data  
Incompressible limit of solutions of multidimensional steady compressible Euler equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 3, 页码: 18
Authors:  Chen, Gui-Qiang G.;  Huang, Feimin;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Multidimensional  Incompressible limit  Steady flow  Euler equations  Compressible flow  Full Euler flow  Homentropic flow  Compactness framework  Strong convergence  
Subsonic-Sonic Limit of Approximate Solutions to Multidimensional Steady Euler Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 219, 期号: 2, 页码: 719-740
Authors:  Chen, Gui-Qiang;  Huang, Fei-Min;  Wang, Tian-Yi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
JUSTIFICATION OF LIMIT FOR THE BOLTZMANN EQUATION RELATED TO KORTEWEG THEORY 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2016, 卷号: 74, 期号: 4, 页码: 719-764
Authors:  Huang, Feimin;  Wang, Yi;  Wang, Yong;  Yang, Tong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Boltzmann equation  Knudsen number  diffusive scaling  diffusion wave  
vanishingviscosityofisentropicnavierstokesequationsforinteractingshocks 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 4, 页码: 653
Authors:  Huang Feimin;  Wang Yi;  Wang Yong;  Yang Tong
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
基于广义Beta回归的不良贷款回收率模型 期刊论文
数理统计与管理, 2011, 卷号: 030, 期号: 005, 页码: 810
Authors:  陈暮紫;  陈浩;  马宇超;  王博;  唐跃;  黄意球;  陈敏;  杨晓光
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
基于logistic模型族的不良贷款极端零回收强度模型研究 期刊论文
中国管理科学, 2011, 卷号: 019, 期号: 002, 页码: 16
Authors:  陈暮紫;  黄意球;  陈敏;  杨晓光
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
基于LARS-Lasso的指数跟踪及其在股指期货套利策略中的应用 期刊论文
数理统计与管理, 2011, 卷号: 030, 期号: 006, 页码: 1104
Authors:  梁斌;  陈敏;  缪柏其;  黄意球;  陈钊
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10